# SDR HNAA2020121700368

- Difficulty date: November 23, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 46,283 hours, 43,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 66 IS CRACKED AT CARGO DOOR CENTER SILL.  PERFORMED REPAIR AT FR 66 BETWEEN STGR 20-L 21-L, IAW EO1-53-20-0436.
